Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Existence theorems for double integral problems of the calculus of variations


Author: E. J. McShane
Journal: Trans. Amer. Math. Soc. 38 (1935), 549-563
MSC: Primary 49J10
MathSciNet review: 1501828
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49J10

Retrieve articles in all journals with MSC: 49J10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1935-1501828-1
PII: S 0002-9947(1935)1501828-1
Article copyright: © Copyright 1935 American Mathematical Society